MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121928060
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Der stated that poly spun out of cup.Doi: approx.15 years ago; dor (b)(6) 2018; unknown side.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR NEUT 28IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7446817
Report Number1818910-2018-57955
Device Sequence Number16586648
Product Code LPH
UDI-Device Identifier10603295013341
UDI-Public10603295013341
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR